# SDR ASAA2023110146226

- Difficulty date: November 1, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 58,970 hours, 20,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750233
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION PANEL STA 727D+15 TO 727H+15 IS CORRODED. GROUNDED - YES. REMOVED THE CORROSION FROM THE AFT PIT L/H TRANSITION PANEL AT STA 727D+15 TO727H+15 IAW B737-800 SRM 53-00-531A-2.2.D. ORIG THICKNESS IS .040" IAW B737-800 SRM 53-60-53-01-2 TABLE 2. REMOVED .011" REMAINING THICKNESS IS .029" AND IS FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53-1A-2.4.A.(2). REPAIRED AFT PIT L/H TRANSITION PANEL FROM STA 727D+13 TO 737. IAW B737-800 SRM 53-00-53-2R-5.
